# SDR SWAA000005

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Part number: 655280733
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR TURNBACK, DURING TAKEOFF, NR 4 L/E FLAP TRANSIT LIGHT ILLUMINATED.  REMOVED AND REPLACED FLAP/SLAT MODULE PER MM.
